Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest pabloab85

Accutane and my hair

Recommended Posts

Guest pabloab85

I've been on Accutane (50mg a day) for 3 months now .

From the beginning my hair has thinned noticably, and has become a little bit curly as well. I didn't worry at all, because my hair looked dryer and healthier as well.

The point is, for two weeks now, I find 5-7 hairs on my pillow every morning.

Although in the shower I don't lose any hairs at all.

-Should I worry about this?

-Will my hair go back to normal when I finish Accutane in 3 months?

-If it goes back to normal, will it be graisy again,or will it be dry and healthy(but thick)?

Thanks a lot

Share this post


Link to post
Share on other sites

Thinning is a side effect mentioned in the acctuane booklet. So do not worry.

All side effects from tane should disappear as promised by Roche smile.gif

There are some who say some side effects do not go away, while most say they do go away after stopping tane. Anyway that is a risk you and all others taners took when they started tane.

So, my suggestion is, try not to worry too much about the side effects of accutane, stick to the course till it completes. That is what I am doing...

Share this post


Link to post
Share on other sites

I lost more hair than usual during the first two weeks on Accutane but it evened out. When I stopped taking Accutane for two months, my hair went back to normal - - meaning it wasn't as thin. My hair is curly and women seem to think I'm fortunate but curly hair has less strength than straight hair.

Not to freak you out but I recently spoke with someone who was on Accutane and lost a significant amount of hair. She is currently on hormones to replinish her locks. I think this is a worse case scenerio so don't read into it too much.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×